Differential and Integral Equations

Properties of the operator domains of the fourth-order Legendre-type differential expressions

W. N. Everitt, L. L. Littlejohn, and S. M. Loveland

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 7, Number 3-4 (1994), 795-810.

Dates
First available in Project Euclid: 3 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370267706

Mathematical Reviews number (MathSciNet)
MR1270104

Zentralblatt MATH identifier
0803.34014

Subjects
Primary: 33C45: Orthogonal polynomials and functions of hypergeometric type (Jacobi, Laguerre, Hermite, Askey scheme, etc.) [See also 42C05 for general orthogonal polynomials and functions]
Secondary: 34B05: Linear boundary value problems 34B30: Special equations (Mathieu, Hill, Bessel, etc.) 34L40: Particular operators (Dirac, one-dimensional Schrödinger, etc.)

Citation

Everitt, W. N.; Littlejohn, L. L.; Loveland, S. M. Properties of the operator domains of the fourth-order Legendre-type differential expressions. Differential Integral Equations 7 (1994), no. 3-4, 795--810. https://projecteuclid.org/euclid.die/1370267706


Export citation